MathSciNet Relay Station
MathSciNet bibliographic data
MR1908231 17B70 (17B10 17B50)
Zhang, Yongzheng; Fu, Hongchen Finite-dimensional Hamiltonian Lie superalgebra. Comm. Algebra 30 (2002), no. 6, 2651–2673.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement